EconPapers    
Economics at your fingertips  
 

Long-term returns in stochastic interest rate models: convergence in law

Griselda Deelstra and Freddy Delbaen

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Published in: Stochastics and stochastics reports (1995) v.55,p.253-277

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/7580/1/gd-0004.pdf gd-0004 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/7580

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/7580

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2022-11-28
Handle: RePEc:ulb:ulbeco:2013/7580